MAUDE Adverse Event Report: TELCARE, LLC BIOTEL CARE BLOOD GLUCOSE MONITORING SYSTEM

TELCARE, LLC BIOTEL CARE BLOOD GLUCOSE MONITORING SYSTEM
Model Number TM0008
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/30/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The case was reviewed by qualified person (health care professional) and deemed to be a device-to-device comparison (cannot validate readings from a non-company device).Control solution testing was performed, with results within range.Patient had no further inquiries or concerns.
 
Event or Problem Description
Insulin dependent patient communicated reading discrepancy between dexcom cgm and biotel care blood glucose meter.The patient indicated that the dexcom cgm produced a reading of 80 ml/dl, while the biotel care blood glucose meter produced a reading of 200 mg/dl.Telcare customer service attempted to perform control solution testing on the phone with the patient, but the patient's control solution was expired.Telcare customer service overnighted the patient control solution and proceeded to perform a troubleshooting call.Control solution test results (l1 and l2) were both in range.There is no known consequence to the patient and no serious injury was reported.Patient had no further questions or concerns.

Brand Name
BIOTEL CARE BLOOD GLUCOSE MONITORING SYSTEM
Common Device Name
BIOTEL CARE BLOOD GLUCOSE MONITORING SYSTEM
Manufacturer (Section D)
TELCARE, LLC
600 west ridge road
suite 200
linwood PA 19061
MDR Report Key11205530
Report Number3008514395-2021-00001
Device Sequence Number3966541
Product Code NBW
UDI-Device IdentifierB146C6D10
UDI-PublicB146C6D10
Combination Product (Y/N)N
Initial Reporter StateCT
Initial Reporter CountryUS
PMA/510(K) Number
K110571
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 01/20/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date09/08/2022
Device Model NumberTM0008
Device Catalogue NumberTM0008
Device Lot NumberA3S2009001
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/30/2020
Initial Report FDA Received Date01/20/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age54 YR